# SDR FDEA201105031741

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE LT ELEVATOR AT RIB 96 SQ IN CORROSION.
